# SDR J7SA20120614001

- Difficulty date: June 14, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N529EX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20128
- Aircraft time: 5,683 hours, 3,484 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED EICAS MESSAGE APU FIRE, IN FLIGHT APPROX 13K DURING FLIGHT.  PERFORMED OPS CHECK OF APU WITH NO DEFECTS NOTED.
